A Variational Principle for Three-Point Boundary Value Problems with Impulse
Dianwu Yang
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
We construct a variational functional of a class of three-point boundary value problems with impulse. Using the critical points theory, we study the existence of solutions to second-order three-point boundary value problems with impulse.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/840408.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/840408.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:840408
DOI: 10.1155/2014/840408
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().